# SDR NWAA080436314

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 38,176 hours, 4,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHTS LT AISLE IN A ZONE INOP.  MAINTENANCE RECONNECTED LIGHT ASSEMBLY.  OPERATIONAL CHECKED OK AND AIRCRAFT WAS RETURNED TO SERVICE.
